Top 10 Dye Free Acetaminophen – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Little Remedies

#ad

Grape Flavor, 4 fl oz, Ages 2 to 11, 2 Pack, Little Remedies Children's Fever & Pain Reliever

#ad
Little Remedies #ad - Contains no alcohol, artificial dyes, gluten or parabens. Contains accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion.

Natural grape flavor does not contain high fructose corn syrup. Safe for use in children ages 2 to 11. Fsa- and hsa-eligible product in the U. S. Contains 2 bottles of little remedies Children's Fever & Pain Reliever, Natural Grape Flavor, 4 fl oz each. Contains acetaminophen 160 mg, pain reliever and fever reducer. Temporarily reduces fever and relieves minor aches and pains associated with the common cold, flu, headache, viruses, sore throat or toothache.
BrandLittle Remedies #ad
ManufacturerPrestige Consumer Healthcare #ad
Height5 Inches
Length4 Inches
Weight0.84 Pounds
Width2 Inches
Part NumberXM-ZUT-2

2. Amazon Basic Care

#ad

500 mg, 500 Count Pack of 1, Acetaminophen Caplets, Amazon Basic Care Extra Strength Pain Relief

#ad
Amazon Basic Care #ad - Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over. Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.

Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. Amazon basic care extra strength pain relief, muscular aches, minor pain of arthritis, toothache, 500 mg, backache, headache, temporarily relieves minor aches and pains due to: the common cold, Acetaminophen Caplets, and premenstrual and menstrual cramps also temporarily reduces fever. Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height5.75 Inches
Length3.06 Inches
Weight0.7 Pounds
Width3.06 Inches

3. Genexa

#ad

11 Years Old, Temporarily relieves Pain and Fever Symptoms, Genexa Children's Acetaminophen Oral Suspension, 160 mg per 5 mL- Organic Blueberry Flavor 4oz, for Children 2

#ad
Genexa #ad - Each 5ml dose of this oral suspension medicine contains 160 milligrams of Acetaminophen to provide effective pain and fever symptom relief. Certified gluten-free, and non-GMO.

No artificial sweeteners or preservatives, no artificial dyes, vegan, no parabens, and no common allergens. Free of alcohol and gentle on little tummies. For children ages 2-11 years old. Made with organic blueberry flavor. Temporarily reduces fever and provides temporary relief from a range of cold and flu symptoms, including minor aches and pains, headache and sore throat. Pediatricians prefer genexa children's acetaminophen Oral Suspension over Children’s Tylenol Pain + Fever liquid products for their own children based upon a comparison of their ingredients.
BrandGenexa #ad
ManufacturerGenexa #ad
Part Number1

4. Amazon Basic Care

#ad

Arthritis Pain, Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg, 400 Count

#ad
Amazon Basic Care #ad - Compare to the active ingredient in Tylenol 8HR Arthritis Pain. Push & turn cap: the container has a child-resistant cap. Active ingredient: amazon basic care acetaminophen extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,.

Under 18 years of age, ask a doctor. This product is a pain reliever and fever reducer for adults. Effective for minor arthritis pain. Purpose: amazon basic care acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis. This product is gluten free.

Aspirin free, pain reliever and fever reducer, gluten free: extended release caplets capsule-shaped tablets each provide 650 mg of acetaminophen, and contain no aspirin. Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, the common cold, backache, premenstrual and menstrual cramps, headache, toothache.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.5 Inches
Length3.06 Inches
Weight0.89 Pounds
Width3.06 Inches
Part Number54479
Model54479

5. Tylenol

#ad

1 Fl Oz, Cherry, Tylenol Infants' Liquid Medicine with Acetaminophen Pain + Fever Relief Dye Free

#ad
Tylenol #ad - It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. Ask a doctor about dosage for children under 2 years of age. Tylenol is the #1 pediatrician-recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician-recommended brand for teething pain.

Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. Dosing is available for children 2-3 years of age. 1-fluid ounce bottle of infants' tylenol oral suspension Medicine with Dye-Free Cherry flavor to temporarily relieve minor aches and pains due to the common cold, sore throat, flu, toothache for your little one.

This dye-free baby pain & fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes.
BrandTylenol #ad
ManufacturerAmazonUs/EE6IC #ad
Height4.27 Inches
Length1.26 Inches
Width2.24 Inches
Part Number1684245
Model300450167040

6. Rite Aid

#ad

500 Caplets | Pain Reliever & Fever Reducer | Migraine Relief Products | Joint & Muscle Pain Relief Pills | Menstrual Pain Relief | Back Pain Relief, Rite Aid Extra Strength Acetaminophen, 500mg

#ad
Rite Aid #ad - Rite aid acetaminophen’s easy-to-swallow caplet makes these menstrual pain relief, joint/muscle pain relief, and migraine relief pills ideal for use at home or on-the-go. Easy to swallow caplets: acetaminophen caplets’ shape make them easier to swallow.

Aspirin free: these pain relief pills contain 500 mg of pain relieving, joint, fever reducing acetaminophen without any aspirin. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Pain reliever & fever reducer: rite aid extra strength Acetaminophen caplets reduce fevers temporarily while offering minor headache or migraine relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain.

Extra strength: compare rite aid’s extra strength acetaminophen 500mg caplets to the active ingredient in Extra Strength Tylenol. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for effective pain relief. This aspirin-free muscle, or back pain relief medicine is formulated for those with aspirin allergies or sensitivities.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number111

7. Amazon Basic Care

#ad

Acetaminophen Caplets, 200 Count, Amazon Basic Care Extra Strength Pain Relief, 500 mg

#ad
Amazon Basic Care #ad - Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over.

Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. Amazon basic care extra strength pain relief, headache, temporarily relieves minor aches and pains due to: the common cold, backache, minor pain of arthritis, acetaminophen caplets, toothache, 500 mg, muscular aches, and premenstrual and menstrual cramps also temporarily reduces fever.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height4.3 Inches
Length2.23 Inches
Weight0.32 Pounds
Width2.23 Inches
Part Number1
ModelCSAVBLK;ASD;LF

8. Motrin

#ad

100mg Ibuprofen, Children's Motrin Oral Suspension Medicine for Kids, 4 fl. oz, Berry Flavored

#ad
Motrin #ad - This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu. 4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.

This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, sore throat, headache, flu, and toothache. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours.

With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. Motrin products can help you and your family feel better.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Weight0.25 Pounds
Part NumberSB-123

9. Genexa

#ad

160 mg per 5 mL- Organic Blueberry Flavor 2oz, for Babies, Genexa Infants' Acetaminophen Oral Suspension, Temporarily relieves Pain and Fever Symptoms

#ad
Genexa #ad - Certified gluten-free, no artificial dyes, no parabens, vegan, and non-GMO. No artificial sweeteners or preservatives, and no common allergens. Made with organic blueberry flavor. Each 5ml dose of this oral suspension medicine contains 160 milligrams of Acetaminophen to provide effective pain and fever symptom relief. Temporarily reducing fever and relieving minor aches and pains due to teething, flu, headache, the common cold, and sore throat for babies. Free of alcohol and gentle on little tummies.
BrandGenexa #ad
ManufacturerGenexa #ad

10. Rite Aid

#ad

Grape Flavor, Rite Aid Children's Acetaminophen, 160 mg, 4 fl oz | Pain Reliever and Fever Reducer | Kids Cold Medicine | for Ages 2-11 Years Old | Childrens Fever Reducer | Kids Pain Reliever

#ad
Rite Aid #ad - Children ages 2-11: rite aid children’s acetaminophen kids’ medicine is safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.

Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Great grape flavor: rite aid’s childrens fever reducer and kids pain reliever, acetaminophen, comes with a dosing cup for quick and easy measuring and ingesting. This aspirin-free, alcohol-free, or gluten: each 5 ml dose contains 160 mg of pain relieving, ibuprofen-free, IBUPROFEN, ALCOHOL, gluten-free children’s medicine is a must-have. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

No asprin, fever reducing acetaminophen without any unnecessary additives. Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— formulated just for kids. The tasty grape flavor contains 160 mg of acetaminophen per 5 mL. Easy to administer: compare rite aid’s infants’ acetaminophen oral suspension to the active ingredient in the leading national brand.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number011822989558